MathSciNet Relay Station
MathSciNet bibliographic data
MR1840117 22E30 (35A07 35J05)
Müller, Detlef; Zhang, Zhenqiu Local solvability for positive combinations of generalized sub-Laplacians on the Heisenberg group. Proc. Amer. Math. Soc. 129 (2001), no. 10, 3101–3107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement